# SDR IPXA2M75278

- Difficulty date: September 1, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 46,772 hours, 10,147 cycles
- Engine: Pwa PW4460
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826513
- Condition: Corroded
- Location: Bs 475-513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C SEAT TRACK CORRODED AT COURIER SEAT RT AFT ATTACH POINT.  REPLACED CORRODED SEACTION OF SEAT TRACK ALONG RBL 36 BETWEEN STA 439-516 IAW DWG WSP0826 AND SRM 51-31-01.  MINOR.
